# SDR AALA20140124010

- Difficulty date: January 23, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 46,938 hours, 16,328 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 16DEF EMERGENCY LIGHTS INOPERATIVE.  RESET LOOSE SIDEWALL CONNECTOR, OPERATIONS CHECKED NORMAL.
